MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip detached.A runway guide catheter was selected for use in the left anterior descending (lad) artery.During the procedure, the distal tip of the runway separated from the main catheter.The procedure was completed with a new device, same model.No patient complication occurred.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11030786
Report Number2134265-2020-18081
Device Sequence Number10929599
Product Code DQY
UDI-Device Identifier08714729813132
UDI-Public08714729813132
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060226740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1